# SDR CA190802009

- Difficulty date: July 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 69,118 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 758A000002
- Condition: Failed
- Location: Acm
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED A BURN SMELL ON DEPARTURE, THROUGHOUT THE WHOLE AIRCRAFT. AIR PACK 2 REG FAULT ON ECAM AT TOC. CREW REPORTED THAT EVERYONE SMELLED IT, INCLUDING PASSENGERS. A FEW PASSENGERS MENTIONED THE SMELL, BUT NO MAJOR COMPLAINT. AIR PACK 2 STILL IN FAULT AFTER RESET.  RESOLUTION PACK 2 TURBINE BYPASS VALVE REPLACE IAW AMM 21-61-53/401 (TC# 20190802009)
